A tumefactive demyelinating lesion in a person with MS after five years of fingolimod

L. Jeung, L. M.G. Smits, E. L.J. Hoogervorst, B. W. van Oosten, S. T.F.M. Frequin

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

A 38-year-old man with relapsing remitting multiple sclerosis (RRMS) developed a tumefactive demyelinating lesion (TDL) after being clinically and radiologically stable on fingolimod for the last five years. TDLs in MS tend to occur early on in the disease and are uncommon in longstanding MS. Compared to other immune modifying drugs used in MS, there is a relatively high and still increasing number of reports describing the development of TDL under treatment with fingolimod, suggesting a causal relation.

Original languageEnglish
Article number101978
JournalMultiple Sclerosis and Related Disorders
Volume40
DOIs
Publication statusPublished - 1 May 2020

Cite this